# SDR BVTA9715

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111VW
- Make and model: Gulstm G1159
- Aircraft serial: 153
- System (JASC): 8010 · Engine Cranking
- Part: Elbow
- Part number: EU77308A
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,THE LEFT ENGINE STARTER H.P. AIR SUPPLY DUCT ELBOW WAS FOUND CRACKED IN THE WELDED AREA AT THE BASE OF THE LOCATING DOWEL.  SUSPECT LOCATING DOWEL MISALIGNMENT.  SERVICABLE PART INSTALLED.  (X)
